Conflict of interest: none declared.
Viewpoints in dermatology ● Correspondence
Erlotinib-induced folliculitis decalvans
Article first published online: 20 NOV 2013
© 2013 British Association of Dermatologists
Clinical and Experimental Dermatology
Volume 38, Issue 8, pages 924–925, December 2013
How to Cite
Keith, D. J. and Stewart, D. G. (2013), Erlotinib-induced folliculitis decalvans. Clinical and Experimental Dermatology, 38: 924–925. doi: 10.1111/ced.12083
This case was presented as a poster at the SCAR-UK Symposium at the RCP, London, UK, October 2011
- Issue published online: 20 NOV 2013
- Article first published online: 20 NOV 2013
- Manuscript Accepted: 15 OCT 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.